Quetiapine???

So quetiapine I’ve been taking you for 2 weeks now in different doses. Started at 50mg now on 100mg and well? I don’t know? I don’t feel anything? Yes I’m like a walking zombie most of the time but I don’t feel anything. Nothing seems to give me any pleasure. I feel like I’m just floating. I’m more ratty and irritable than ever before that’s true and everything is an effort. Even holding a conversation, even eating it’s just an effort. I notice noises more than before and they annoy the shit out of me. I’ve just got nothing to say about anything. My humour has gone as well. Things that used to make me laugh and smile are just well annoying! I can relate to Stephen fry who has chosen to be bipolar without the medication and I think I agree? Maybe lithium might work better? I don’t know? I don’t really know what I want at the moment? But I know for certain it’s not like this! I feel like I’m on pause. Help?????

Advertisements

16 thoughts on “Quetiapine???”

    1. Thanks. At least im not alone! Its just seems to be the wrong time of year as i dont want to feel like this as my wife and kids are here all the time and im just a miserable, annoying buggar i bet! My wifes gone out tonight yo escape from me i bet!

      Liked by 1 person

      1. I understand completely. Surround yourself with good people, even if life is sucking they should help you! Keep yourself busy. Think “im doing this for me” when you feel like tou cant be bothered and you just want to lay in bed forever. Just do it. I know its hard but eventually it becomes easier to control 🙂

        Liked by 1 person

  1. Your side effects sound normal for early stages. Try tough it out. That ‘feeling nothing’ will lift. Its always worth it in the long run. Re-evaluate perhaps after 6-8 weeks. Consider Lithium as a last resort. Its brilliant, but killer side effects. In the meantime, one foot in front of the other, that’s all anyone, yourself included, can expect of you

    Liked by 1 person

  2. Hi there 🙂

    I’ve been on the demon drug for almost say, 8 or 9 months now? And I swear the words on your posts could have escaped my mouth at the time! Stick with it, it gets better. Im on 300mg now and I have the zombie feeling not so much as I did the first 3 months or so, unless I take it a little too late in the night. I tend to stick it around 10pm so my body has chance to sleep it off for the next day.

    in the meantime, I hope those side effects disperse quickly for you and you find your true self again asap. Stay safe!

    Megan x

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s